# SDR SWAA2018072623849

- Difficulty date: July 12, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 42,330 hours, 25,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A8340
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SUB THRESHOLD CORRODED BETWEEN BS 440 TO BS 490, RBL 30.  R&R WEB IAW SRM AND DWG.
